# SDR ASAA2023040742762

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 53,023 hours, 15,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS R2 DOOR EXIT SIGN NEAR TRASH CAN FALLING OFF. GROUNDED - YES. RESECURED EXIT SIGN NEAR R2 DOOR AS REQUIRED, NO DEFECTS NOTED.
